# SDR GAIA9966

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65623355
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  CORROSION ON RIGHT WALKING BEAM FORWARD OF THE NR 8 SPOILER ACTUATOR.  REWORKED RIGHT WALKING BEAM IAW, AMERICAN INTERNATIONAL AIRWAYS, ENGINEERING DEVIATION REQUEST B2-06492.  FLAP PEENED WALKING BEAM IAW B727 SOPM 20-10-03.  ITEM RETURNED TO SERVICEABLE CONDITION.  (M)
